Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Will I experience bruising if I'm taking steroids for COPD?

    Is it possible to avoid bruising with the long-term use of prednisone?
  • Find a professional to answer your question

  • 2

    Thanks

    Dr Peter Solin

    Respiratory & Sleep Medicine Physician

    Dr Peter Solin is a highly trained authority in sleep disorders medicine and respiratory medicine, having graduated from Melbourne University in 1987 and undertaken specialist … View Profile

    Yes and no. If you take low-dose steroid inhalers and have got a good inhalant technique then it's unlikely that you will have bruising. However, the higher the doses of steroids that you inhale or if you take steroids by mouth, then the skin can become fragile or the blood vessels become fragile and little bruises are fairly common.

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices